MAUDE Adverse Event Report: Medtronic Ireland HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY

Medtronic Ireland HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number H1-LS
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an h1-ls device was initially inserted into the patient without difficulty during treatment of calcified plaque lesions in the left superficial femoral and popliteal arteries at proximal, mid, and distal locations.Difficulty was reported when removing the device for cleaning.After cleaning, the device could not be loaded onto the spider filter wire because the wire would not enter the device nosecone.An issue involving the tip was reported; the tip did not detach, and the guidewire lumen was not torn or ripped.A 7fr x 45 terumo destination sheath and 7.0 spider filter embolic protection were used.The target vessel was post-dilated, with no pre-dilation performed.The device was safely removed from the patient, and the procedure was completed successfully using a new h1-ls device without difficulty.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HAWKONE 7F
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50817342
Report Number9612164-2026-04708
Device Sequence Number21370394
Product Code MCW
UDI-Device Identifier00643169968486
UDI-Public(01)00643169968486(17)290517(10)0013441627
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K141801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH1-LS
Device Lot Number0013441627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured05/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown